# SDR COM11955

- Difficulty date: August 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N156CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120156
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Hydraulic Pump
- Part number: MPEV30082B
- Condition: Leaking
- Location: Lt Nacelle
- Part time: 7,474 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FLIGHT CREW REPORTED, LEFT ELECTRIC HYDRAULIC PUMP LEAKING.  REMOVED AND REPLACED ELECTRIC HYDRAULIC PUMP WITH SERVICEABLE UNIT.
